# SDR 2004UALA01174

- Difficulty date: December 2, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 34,448 hours, 6,609 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Part number: 135W13212
- Condition: Sheared
- Location: Cargo Door
- Part time: 34,441 hours, 6,608 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, AFT TORQUE TUBE CRACKED. SUPPLEMENTAL DATA UPDATE THE FAILURE IS PROBABLY DUE TO FATIGUE LOADING IN THE TORQUE TUBE SKIN.  AFTER REPEATED OPENING AND CLOSING, A CRACK APPEARED IN THE SKIN AT THE END ATTACHING FASTENER. REPLACED THE TORQUE TUBE.
